Alert archive / Idaho / Red Flag Warnings in 2007

Red Flag Warning 5, NWS Spokane, WA

August 3, 20075 counties in Idaho

NWS Spokane, WA issued this red flag warning at Aug 3, 2007, 6:10 AM PDT for 5 counties in Idaho. It took effect at Aug 3, 2007, 1:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 3, 2007, 6:10 AM PDT (13:10 UTC)
In effect from
Aug 3, 2007, 1:00 PM PDT
Expired
Aug 3, 2007, 9:00 PM PDT
In force
8 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Shoshone County, ID

The radar

The Spokane radar (KOTX), 89 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 1.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2007-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2007-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4200 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KOTX 031310
RFWOTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
610 AM PDT FRI AUG 3 2007


IDZ101-031415-
/O.CAN.KOTX.FW.A.0003.070803T2000Z-070804T0400Z/
NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)-
610 AM PDT FRI AUG 3 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE FIRE
WEATHER WATCH. HOWEVER...BREEZY WINDS AND LOW HUMIDITY WILL STILL
BE LIKELY BY LATE AFTERNOON. A DRY COLD FRONT WILL MOVE THROUGH
EASTERN WASHINGTON AND NORTHERN IDAHO THIS MORNING BRINGING GUSTY
WINDS TO THE REGION. BY AFTERNOON...SUSTAINED WINDS OF 10 TO 15
MPH WITH GUSTS UP TO 25 MPH WILL BE POSSIBLE ACROSS THE IDAHO
PANHANDLE. 


$$

WAZ673-686-032115-
/O.UPG.KOTX.FW.A.0003.070803T2000Z-070804T0400Z/
/O.NEW.KOTX.FW.W.0005.070803T2100Z-070804T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON NORTHEAST (ZONE 686)-
610 AM PDT FRI AUG 3 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A DRY COLD FRONT WILL MOVE THROUGH EASTERN WASHINGTON AND NORTHERN
IDAHO THIS MORNING BRINGING GUSTY WINDS TO THE REGION. BY 
AFTERNOON...SUSTAINED WINDS OF 15 MPH WITH GUSTS TO 30 MPH WILL
BE COMMON FROM MOSES LAKE TO SPOKANE. NORTH OF SPOKANE...LIGHTER
WINDS AND SLIGHTLY HIGHER HUMIDITIES WILL NOT REACH CRITICAL
THRESHOLDS. THE COMBINATION OF THESE GUSTY WINDS...LOW
HUMIDITIES...AND DRY FUELS WILL CONTRIBUTE TO CRITICAL FIRE
WEATHER CONDITIONS THIS AFTERNOON AND EVENING FOR SPOKANE AND THE
UPPER COLUMBIA BASIN. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS86 KOTX 031525 CCA
RFWOTX

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
610 AM PDT FRI AUG 3 2007


IDZ101-031415-
/O.CAN.KOTX.FW.A.0003.070803T2000Z-070804T0400Z/
NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)-
610 AM PDT FRI AUG 3 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE FIRE
WEATHER WATCH. HOWEVER...BREEZY WINDS AND LOW HUMIDITY WILL STILL
BE LIKELY BY LATE AFTERNOON. A DRY COLD FRONT WILL MOVE THROUGH
EASTERN WASHINGTON AND NORTHERN IDAHO THIS MORNING BRINGING GUSTY
WINDS TO THE REGION. BY AFTERNOON...SUSTAINED WINDS OF 10 TO 15
MPH WITH GUSTS UP TO 25 MPH WILL BE POSSIBLE ACROSS THE IDAHO
PANHANDLE. 


$$

WAZ673-686-032115-
/O.UPG.KOTX.FW.A.0003.070803T2000Z-070804T0400Z/
/O.COR.KOTX.FW.W.0005.070803T2100Z-070804T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON NORTHEAST (ZONE 686)-
610 AM PDT FRI AUG 3 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
PDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND SUSTAINED WINDS
GREATER THAN 15 MPH...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING FOR LOW RELATIVE HUMIDITY AND SUSTAINED WINDS GREATER 
THAN 15 MPH. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A DRY COLD FRONT WILL MOVE THROUGH EASTERN WASHINGTON AND NORTHERN
IDAHO THIS MORNING BRINGING GUSTY WINDS TO THE REGION. BY 
AFTERNOON...SUSTAINED WINDS OF 15 MPH WITH GUSTS TO 30 MPH WILL
BE COMMON FROM MOSES LAKE TO SPOKANE. NORTH OF SPOKANE...LIGHTER
WINDS AND SLIGHTLY HIGHER HUMIDITIES WILL NOT REACH CRITICAL
THRESHOLDS. THE COMBINATION OF THESE GUSTY WINDS...LOW
HUMIDITIES...AND DRY FUELS WILL CONTRIBUTE TO CRITICAL FIRE
WEATHER CONDITIONS THIS AFTERNOON AND EVENING FOR SPOKANE AND THE
UPPER COLUMBIA BASIN. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS86 KOTX 031935
RFWOTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
1235 PM PDT FRI AUG 3 2007

IDZ101-040400-
/O.EXA.KOTX.FW.W.0005.070803T2100Z-070804T0400Z/
NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)-
1235 PM PDT FRI AUG 3 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

A DRY COLD FRONT WILL CONTINUE TO PUSH THROUGH NORTH IDAHO THIS
AFTERNOON AND EVENING BRINGING GUSTY WINDS TO THE REGION.
SUSTAINED WINDS OF 15 MPH OR GREATER WILL COMBINE WITH RELATIVE
HUMIDITY LEVELS OF 25 PERCENT OR LOWER POTENTIALLY RESULTING IN
CRITICAL FIRE WEATHER CONDITIONS. THE STRONGEST WINDS ARE EXPECTED OVER
EXPOSED RIDGES AND OPEN LOCATIONS...MAINLY NORTH OF THE SILVER VALLEY. 

WIND SPEEDS AND RELATIVE HUMIDITY LEVELS WILL MODERATE TOWARD SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WAZ673-686-040400-
/O.CON.KOTX.FW.W.0005.070803T2100Z-070804T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON NORTHEAST (ZONE 686)-
1235 PM PDT FRI AUG 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

A DRY COLD FRONT WILL CONTINUE TO PROGRESS OUT NORTHEAST WASHINGTON
AND THE COLUMBIA BASIN THIS AFTERNOON. THE FRONTAL PASSAGE WILL BRING
BREEZY AND DRY CONDITIONS TO THE DISTRICTS. SUSTAINED WINDS OF 15
MPH OR GREATER WILL COMBINE WITH LOW RELATIVE HUMIDITIES...POTENTIALLY
RESULTING IN CRITICAL FIRE WEATHER CONDITIONS.

THE STRONGEST WINDS AND LOWEST HUMIDITIES WILL LIKELY COMBINE
OVER THE WATERVILLE PLATEAU...EASTERN PORTIONS OF THE COLUMBIA
BASIN...PALOUSE...SPOKANE AREA...AND INTO SOUTHERN PORTIONS OF
STEVENS AND PEND OREILLE COUNTIES.

THE EXTREME FIRE WEATHER CONDITIONS WILL MODERATE GRADUALLY TOWARD
SUNSET. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS86 KOTX 031951
RFWOTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
1251 PM PDT FRI AUG 3 2007

IDZ101-WAZ673-686-040400-
/O.EXT.KOTX.FW.W.0005.070803T2000Z-070804T0400Z/
NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)-
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON NORTHEAST (ZONE 686)-
1251 PM PDT FRI AUG 3 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING
BELOW 4000 FEET...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

A DRY COLD FRONT WILL CONTINUE TO PUSH OUT OF EASTERN WASHINGTON AND
NORTH IDAHO THIS AFTERNOON AND AND EARLY THIS EVENING. THE FRONTAL
PASSAGE WILL BRING BREEZY AND DRY CONDITIONS TO THE DISTRICTS.
SUSTAINED WINDS OF 15 MPH OR GREATER WILL COMBINE WITH LOW
RELATIVE HUMIDITIES...POTENTIALLY RESULTING IN CRITICAL FIRE
WEATHER CONDITIONS.

THE STRONGEST WINDS AND LOWEST HUMIDITIES WILL LIKELY COMBINE
OVER THE WATERVILLE PLATEAU...AS WELL OVER EASTERN PORTIONS OF THE
COLUMBIA BASIN...PALOUSE...SPOKANE AREA...AND INTO THE IDAHO
PANHANDLE...NORTH OF THE SILVER VALLEY.

THE EXTREME FIRE WEATHER CONDITIONS WILL MODERATE GRADUALLY
TOWARD SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS86 KOTX 040359
RFWOTX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
859 PM PDT FRI AUG 3 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT...

IDZ101-WAZ673-686-040500-
/O.EXP.KOTX.FW.W.0005.000000T0000Z-070804T0400Z/
NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)-
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON NORTHEAST (ZONE 686)-
859 PM PDT FRI AUG 3 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING BELOW
4000 FEET...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR THE
EAST WASHINGTON NORTHERN COLUMBIA BASIN...FOR NORTHEAST
WASHINGTON...AND FOR THE NORTHERN AND CENTRAL IDAHO PANHANDLE.

WINDS HAVE DECREASED WITH THE SETTING SUN THIS EVENING...AND
RELATIVE HUMIDITY LEVELS WILL INCREASE OVERNIGHT AS TEMPERATURES
FALL.

FUELS REMAIN VERY DRY THROUGHOUT EASTERN WASHINGTON AND THE IDAHO
PANHANDLE. EVEN THOUGH WINDS AND RELATIVE HUMIDITIES ARE NO LONGER
AT CRITICAL LEVELS...BE VERY CAREFUL WITH OPEN FLAMES AND ALWAYS
FOLLOW LOCAL BURNING RESTRICTIONS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Aug 3, 4:51 AM PDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 3, 4:51 AM PDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
451 AM PDT FRI AUG 3 2007

.SYNOPSIS...THE UPPER LEVEL TROUGH WHICH HAS SAT OFF THE COAST FOR
THE PAST WEEK WILL SHIFT INLAND THROUGH THE WEEKEND. THIS SHIFT
WILL PUSH A STRONG YET DRY COLD FRONT THROUGH THE INLAND
NORTHWEST TODAY...RESULTING IN BREEZY AND SLIGHTLY COOLER CONDITIONS.
THE COOLER WEATHER WILL LIKELY PERSIST THROUGH THE WEEKEND...WITH A
CHANCE OF THUNDERSTORMS RETURNING TO THE MOUNTAINS ON SATURDAY AND
SUNDAY.

&&

.DISCUSSION...
TODAY AND TONIGHT...FOCUS WILL BE ON THUNDER AND WIND. DRY FROPA
ACROSS ERN WA THIS MORNING WILL PRECEDE A MODERATELY STRONG UPPER
TROF NOW ALONG THE PAC NW COAST. SATELLITE AND MOSAIC RADAR LOOPS
SHOW ISOLATED SHRA/TSRA DEVELOPING ALONG AN AXIS FROM NE OREGON TO
SPOKANE AND S OF SANDPOINT. THIS PCPN...WHICH IS DEVELOPING ALONG
THE NRN EDGE OF A PLUME OF MOIST POTENTIAL INSTABILITY ALOFT ABOVE
750MB SHOULD PERSIST EARLY TODAY OVER SERN WA AND THE S HALF OF THE
ID PANHANDLE AS LG-SCALE FORCING FOR ASCENT ACTS ON THIS ELEVATED
INSTABILITY AS THE UPPER TROF MOVES INLAND. AS IT DOES...THE
AFOREMENTIONED PLUME OF INSTABILITY WILL LIKELY SHIFT E INTO SW MT BY
LATE MORNING AND END THE THREAT OF SHOWERS AND THUNDER. BY THIS
AFTERNOON...THE FRONT WILL HAVE PUSHED FAR ENUF E TO ALLOW MUCH OF
ERN WA TO COME UNDER THE INFLUENCE OF THE POST-FRONTAL DRY SLOT THAT
WILL WORK ITS WAY AROUND THE BASE OF THE TROF AND THEN NOSE INTO THE
COLUMBIA BASIN BEHIND THE DRY FRONT. GOOD NEWS IS THAT THERE WILL BE
QUITE A FEW SUNNY SKIES WITH THIS PATTERN. BAD NEWS IS THAT THIS
PATTERN ALSO FAVORS WINDY WX AND LOWER RH THAN WHAT ONE WOULD
NORMALLY EXPECT WITH A COLD-FRONT. THOUGH PATTERN RECOGNITION
SUPPORTS WINDY WX TODAY...GUIDANCE IS UNIMPRESSIVE AND RELATIVELY
WEAK WITH THE WINDS IS WANTS TO PRODUCE AT THE SFC BELOW THE LOW-
LEVEL JET WITHIN THE DRY-SLOT. FCST SOUNDINGS SHOW UNIDIRECTIONAL
FLOW THROUGH A DEEP LYR OFF THE SFC WHICH WILL AID IN THE MIXING
POTENTIAL LATER TODAY. RH VALUES SHOULD STILL BE LOW ENUF TO SATISFY
CRITICAL FIRE WX THRESHOLDS AS FAR AS WIND AND RH ARE CONCERNED...BUT
THE THREAT APPEARS MARGINAL ATTM FOR A WIDESPREAD OCCURRENCE. THE
FIRE WX WATCH WILL BE UPDATED A BIT LATER IN THE SHIFT. FOR THUNDER
THIS AFTERNOON...THE NOSE OF HIGHEST STABILITY WILL DRIVE FAR ENUF NE
INTO ERN WA AND N ID SO AS TO SHUNT THE BEST SFC-BASED INSTABILITY TO
THE SE OF MY CWA. THAT SAID...WEVE LEFT THUNDER OUT OF THE FCST FOR
THIS AFTERNOON AND EVENING. BZ

SATURDAY THROUGH THURSDAY...MODEL AGREEMENT WITH REGARD TO THE LONG-
WAVE PATTERN EVOLUTION THIS PERIOD IS FAIR...BUT THE SHORT-WAVE
PATTERN EVOLUTION STILL CONTAINS SOME UNCERTAINTY AND RUN-TO-RUN
INCONSISTENCY. A LONG-WAVE TROUGH IS PROJECTED TO BE SITUATED ALONG
THE PACIFIC COASTLINE AT THE START OF THE PERIOD...WITH ONE EMBEDDED
SHORT-WAVE TROUGH TRACKING EAST TOWARD CENTRAL CANADA AND THE
NORTHERN GREAT LAKES BY SUNDAY AND ANOTHER DIPPING SOUTH TOWARD
OREGON/CALIFORNIA. THE DIVERGENCE AND RUN-TO-RUN INCONSISTENCY
LINGERS IN THE SECOND WAVE...WITH SOME MODELS WANTING TO CUT THE
FEATURE OFF FROM THE MEAN FLOW AND KEEP IT NEAR THE OREGON/CALIFORNIA
COAST. OTHER RUNS KEEP THE TROUGH OPEN AND MORE PROGRESSIVE. EITHER
WAY...THE REGION DOES NOT APPEAR TO BE UNDER A RIDGE...THERE IS NO
STRONG SIGNAL OF SYNOPTIC FORCING. THERE ARE SOME MARGINALLY UNSTABLE
LAPSE RATES AND MARGINAL POTENTIAL INSTABILITY ACROSS THE NORTHERN
AND FAR SOUTHEAST MOUNTAIN ZONES SATURDAY AND SUNDAY...ESPECIALLY IN
THE AFTERNOON HOURS.  THE MONDAY INTO THURSDAY THE BEST OF THAT
INSTABILITY SHIFTS TO MAINLY THE SOUTHEASTERN ZONES. WHILE MOISTURE
IS NOT TERRIBLY IMPRESSIVE...IT IS NOT ABSENT EITHER. OVERALL THERE
IS STILL NO STRONG CHANCE FOR PRECIPITATION...THUS ONLY SLIGHT
CHANCES FOR SHOWERS/THUNDER WILL CONTINUE IN THE MTNS THIS PERIOD.
TEMPERATURES ARE EXPECTED TO BE SLIGHTLY BELOW AVERAGE SATURDAY...
WITH A SLOW WARMING TREND THEREAFTER...BACK CLOSER TO AVERAGE OR
PERHAPS A COUPLE DEGREES ABOVE AVERAGE.  OVERALL THERE IS NO STRONG
SIGNAL FOR ANY EXTREME TEMPERATURES. /JCOTE
&&

.AVIATION...
MID LEVEL INSTABILITY WILL CONTINUE TO PRODUCE SOME HIGH BASED
SHOWERS OVER SOUTHEAST WASHINGTON THROUGH THE CENTRAL IDAHO PANHANDLE
THROUGH 15Z. THERE IS A SMALL CHANCE OF SOME THUNDER EMBEDDED WITHIN
THESE WIDELY SCATTERED SHOWERS...BUT LIGHTNING STRIKES SHOULD BE FEW
AND FAR BETWEEN. GUSTY WINDS WILL DEVELOP BEHIND A DRY COLD FRONT
BY MIDDAY FOR ALL TAF SITES...THEN DECREASE STEADILY AFTER 04Z SAT.
THOUGH NOT EXPECTED TO BE WIDESPREAD...BLOWING DUST IS A POSSIBILITY
FROM EAST OF MOSES LAKE THROUGH SPOKANE AFTER 20Z. BZ

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        88  57  81  57  84  57 /  10   0  10   0  10  10
COEUR DALENE  89  56  81  55  84  55 /  10   0  10   0  10  10
PULLMAN        87  47  80  47  83  50 /  10   0  10   0  10  10
LEWISTON       94  61  88  61  91  61 /  10   0  10   0  10  10
COLVILLE       92  49  85  48  88  53 /   0   0  10   0  10  10
SANDPOINT      87  52  81  50  85  53 /  10   0  10   0  10  10
KELLOGG        88  58  79  56  84  56 /  10  10  10   0  10  10
MOSES LAKE     92  57  85  57  89  59 /   0   0  10   0  10   0
WENATCHEE      89  62  85  62  90  66 /   0   0  10   0  10   0
OMAK           92  60  86  60  91  60 /   0   0  10   0  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH FROM 1 PM PDT THIS AFTERNOON THROUGH THIS
     EVENING FOR NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101).

WA...FIRE WEATHER WATCH FROM 1 PM PDT THIS AFTERNOON THROUGH THIS
     EVENING FOR EAST WASHINGTON NORTHEAST (ZONE 686)...EAST
     WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673).

&&
Hazardous weather outlook, Aug 2, 1:38 PM PDT, 16 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
138 PM PDT THU AUG 2 2007

IDZ001>004-WAZ033>037-044-032045-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE...
COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...GRAND COULEE...
COULEE CITY...SPOKANE...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...WATERVILLE...MANSFIELD
138 PM PDT THU AUG 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTHEAST
WASHINGTON AND SOUTHEAST WASHINGTON.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
     FRIDAY EVENING FOR NORTH IDAHO PANHANDLE...COEUR D ALENE
     AREA...IDAHO PALOUSE...CENTRAL PANHANDLE
     MOUNTAINS...WASHINGTON PALOUSE...MOSES LAKE AREA...UPPER
     COLUMBIA BASIN...SPOKANE AREA...NORTHEAST
     MOUNTAINS...WATERVILLE PLATEAU

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEARFWOTX  /WWUS86 KOTX/

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A DRY COLD FRONT WILL PASS THROUGH EASTERN WASHINGTON AND NORTH
IDAHO ON FRIDAY. THE FRONT IS EXPECTED TO BRING BREEZY CONDITIONS
TO THE REGION AS WELL AS LOW RELATIVE HUMIDITY LEVELS. THIS
COMBINATION WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

IDZ026-027-WAZ031-032-038-041>043-032045-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-
INCLUDING THE CITIES OF...LEWISTON...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER...ANATONE...PEOLA...CLARKSTON...REPUBLIC...
INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP...
OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE
138 PM PDT THU AUG 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Idaho, 2007Red Flag Warnings in Washington, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.